EconPapers    
Economics at your fingertips  
 

Characterization of monotonic rules in minimum cost spanning tree problems

Gustavo Bergantiños and Juan Vidal-Puga

MPRA Paper from University Library of Munich, Germany

Abstract: We characterize, in minimum cost spanning tree problems, the family of rules satisfying monotonicity over cost and population. We also prove that the set of allocations induced by the family coincides with the irreducible core.

Keywords: Cost sharing; minimum cost spanning tree problems; monotonicity; irreducible core (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Date: 2012-07
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/39994/1/MPRA_paper_39994.pdf original version (application/pdf)

Related works:
Journal Article: Characterization of monotonic rules in minimum cost spanning tree problems (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:39994

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:39994